# SDR HEEA073116

- Difficulty date: May 10, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- Aircraft time: 4,830 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 355A09103600
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BEARINGS CRACKED.
